MATHEMATICA BOHEMICA, Vol. 122, No. 3, pp. 317-336 (1997)

Reflection and a mixed boundary value problem concerning analytic functions

Eva Dontova, Miroslav Dont, Josef Kral

Eva Dontova, Department of Mathematics, Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University, Trojanova 13, 120 00 Praha 1, Czech Republic; Miroslav Dont, Department of Mathematics, Faculty of Electrical Engineering, Czech Technical University, Technicka 2, 166 27 Praha 6, Czech Republic, e-mail:; Josef Kral, Mathematical Institute of the Academy of Sciences, Zitna 25, 115 67 Praha 1, Czech Republic

Abstract: A mixed boundary value problem on a doubly connected domain in the complex plane is investigated. The solution is given in an integral form using reflection mapping. The reflection mapping makes it possible to reduce the problem to an integral equation considered only on a part of the boundary of the domain.

Keywords: boundary value problem, integral equations

Classification (MSC2000): 30E25, 31A25

Full text of the article:

[Previous Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition